Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Mathematical models of the world

Bibliographic Data

ID10810130
AuthorsDavid Berlinski (Rutgers, the State University of New Jersey, corresponding author)
Year1975
Volume31
Issue2
Pages211-227
Publication date1975-08-01
Open AccessYes
TypeARTICLE
VenueSynthese (JOURNAL)
Journal identifiersISSN: 0039-7857 • E-ISSN: 1573-0964
PublisherSpringer Science and Business Media LLC (PUBLISHER)
DOI10.1007/bf00485978
OpenAlexW2035767649
LanguageEN

Epistemology · Mathematical economics · Metaphysics · Philosophy of language · Philosophy of science · Algebraic and Geometric Analysis · Computer Science · Differential Equations and Boundary Problems · Geophysics and Gravity Measurements · Mathematics · Philosophy

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae